| Catalog Number |
155401106 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
08/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that patient had sciatic palsy after original surgery, possibly due to manipulation during original surgery.The surgeon plans to shorten the neck length hoping that sciatic nerve will regenerate.Update 8-25-2017: medical records have been reviewed.Progress notes (b)(6) 2017 indicate the patient is suffering from osteoarthritis from left hip dysplasia, congenital dysplasia.Reportability remains the same.Updated 9-11-2017.
Additional Manufacturer Narrative
No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.